# SDR DALA2023082506935

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2932858) CORROSION AT AFT CARGO ZEE CHANNEL HAS CORROSION IN MULTIPLE PLACES FROM STA727 - STA847 LBL20 WL 160. FABRICATED ZEE CHANNEL AND 2EA REPAIR SPLICES FROM BAC1496-377#7075T62. INSTALLED ZEE CHANNEL STA 727 TO 847 LBL 20 WL 160 IAW B737 SRM 53-00-53-2R-5, B737 SRM 51-40-02 AND BOEING DWG# 146A7500.
